Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Had severe back ache. Underwent physiotherapy. Blood test normal. What is happening?

I had severe back ache last week and consulted a physician. Underwent a physiotherapy session on a his advise and took some pain killers too. Detailed report of Blood(Fasting) test as given below Sugar 98; Urea 15; creatinine 1.0; Total cholesterol 260; hdl 45; ldl 187; tgl 137; tc/hdl 5.77; esr 30; hb 14.6; tlc 7300; dlc neutro 62; lympho 33; easiuo 05
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The blood test reports that you have mentioned are within normal limits. This is not likely to cause the back pain that you are having. Adequate rest, hot fomentation and pain killers will help you in bringing symptomatic relief.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Sat, 2 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor